Asymptotic completeness in a class of massless relativistic quantum field theories

Wojciech Dybalski, Yoh Tanimoto
June 28, 2010
This paper presents the first examples of massless relativistic quantum field theories which are interacting and asymptotically complete. These two-dimensional theories are obtained by an application of a deformation procedure, introduced recently by Grosse and Lechner, to chiral conformal quantum field theories. The resulting models may not be strictly local, but they contain observables localized in spacelike wedges. It is shown that the scattering theory for waves in two dimensions, due to Buchholz, is still valid under these weaker assumptions. The concepts of interaction and asymptotic completeness, provided by this theory, are adopted in the present investigation.
open access link Commun.Math.Phys.305:427-440,2011
@article{Dybalski:2010dw, author = "Dybalski, Wojciech and Tanimoto, Yoh", title = "{Asymptotic completeness in a class of massless relativistic quantum field theories}", journal = "Commun. Math. Phys.", volume = "305", year = "2011", pages = "427-440", doi = "10.1007/s00220-010-1173-x", eprint = "1006.5430", archivePrefix = "arXiv", primaryClass = "math-ph", SLACcitation = "%%CITATION = ARXIV:1006.5430;%%" }

Keywords: 
none